# SDR UALA2009010500049

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 57,359 hours, 21,197 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 59191
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP BETWEEN SEATS 16 AND 22.  REPLACED PWR FEEDER IN TRACK AND DRIED OUT WET TRACK. OPERATES NORMALLY.
